# SDR COMA0460119

- Difficulty date: January 3, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 9,880 hours, 8,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO ENTRY WAY FORWARD FRAME AT FS 574.00 APPROXIMATELY STRINGER 15L HAS DAMAGE.  COMPLIED WITH REO 601R-53-61-690 TO FACILITATE CARGO ENTRY WAY FORWARD FRAME FS 574.00 REPAIR.  PARTIALLY REMOVED FRAME AT FS 574.00 IN ACCORDANCE WITH CRJ SRM 51-40-06.  LOCATED FRAME, SPLICE DOUBLER AND FRAME ANGLE AND COMPLETED INSTALLATION OF FRAME REPAIR AT FS 574.00 IN ACCORDANCE WITH BOMBARDIER REO 601R-53-61-901.  APPLIED TOPCOAT TO FS 574.00 REPAIR IN ACCORDANCE WITH CRJ SRM 51-25-16.
